MAUDE Adverse Event Report: SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. COMPASS HEALTH BRANDS; TENS 7000 DIGITAL

SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. COMPASS HEALTH BRANDS; TENS 7000 DIGITAL
Model Number DT7202(MANUFACTURER# TENS 7000)
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.3012316249-2024-00016.We checked the other batch of dhr (device history records) since no serial number was provided and there were no abnormal test results in the dhr during production or testing.The cause of the customer complaint could not be determined because the device was not returned for analysis.Additional reporting on this event will be provided as a supplemental report to this document if more information becomes available.
 
Event or Problem Description
Affected products: b00ncre4go - tens 7000 digital tens unit with accessories - tens unit muscle stimulator for back pain.Relief, shoulder pain relief, neck pain, sciatica pain relief, nerve pain relief asin variations: na.Customer feedback: (b)(6) 2024: "does not stimulate.Shocks.Caused me to go into cardiac arrest.".

Brand Name
COMPASS HEALTH BRANDS
Common Device Name
TENS 7000 DIGITAL
Manufacturer (Section D)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key24468313
Report Number3005170249-2026-00001
Device Sequence Number9615765
Product Code NUH
UDI-Device Identifier00092237616796
UDI-Public00092237616796
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDT7202(MANUFACTURER# TENS 7000)
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown